# SDR HEED95205

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6710 · Main Rotor Control
- Part: Shim Flex Rest
- Part number: 222031638101
- Condition: Chafing
- Location: M/R
- Part time: 834 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAM ARMS CHAFING, RESHIMMED. ORDER NEW
